Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 126, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 25, 2008, 7:45 PM CDT for Maries County, Phelps County, Missouri. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 7:45 PM CDT (00:45 UTC)
- Expired
- May 25, 2008, 8:07 PM CDT
- In force
- 22 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Maries County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:51 PM CDT | TSTM WND GST 50 | St. James, MO | |
| May 25, 7:51 PM CDT | TSTM WND GST 60 | St. James, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 25, 1:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 260044
TORSGF
MOC125-161-260130-
/O.NEW.KSGF.TO.W.0126.080526T0045Z-080526T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN MARIES COUNTY IN CENTRAL MISSOURI...
NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 830 PM CDT.
* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 6 MILES NORTH OF DOOLITTLE...OR 7 MILES NORTHWEST OF
ROLLA...MOVING NORTHEAST AT 31 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES NORTHWEST OF ST. JAMES BY 805 PM CDT.
THE TOWNS OF NORTHWYE AND VICHY ARE ALSO IN THE PATH OF THIS TORNADIC
STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 177 AND
199.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3829 9165 3817 9164 3816 9154 3816 9153
3800 9152 3790 9190 3809 9201 3830 9168
3830 9166
TIME...MOT...LOC 0045Z 247DEG 27KT 3803 9184
$$
CRAMER2 follow-up statements
000
WWUS53 KSGF 260055
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SUN MAY 25 2008
MOC125-161-260130-
/O.CON.KSGF.TO.W.0126.000000T0000Z-080526T0130Z/
PHELPS MO-MARIES MO-
755 PM CDT SUN MAY 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN
MARIES AND NORTHEASTERN PHELPS COUNTIES...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR NORTHWYE...OR 6 MILES NORTH OF ROLLA...MOVING
NORTHEAST AT 31 MPH.
THIS TORNADO WILL BE NEAR...
6 MILES NORTHWEST OF ST. JAMES BY 805 PM CDT.
THE TOWN OF ROSATI IS IN THE PATH OF THIS TORNADO. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 187 AND 199.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3829 9165 3817 9164 3817 9162 3816 9153
3800 9152 3795 9185 3808 9195 3830 9168
3830 9166
TIME...MOT...LOC 0055Z 247DEG 27KT 3804 9175
$$
CRAMER000
WWUS53 KSGF 260107
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN MAY 25 2008
MOC125-161-260117-
/O.CAN.KSGF.TO.W.0126.000000T0000Z-080526T0130Z/
PHELPS MO-MARIES MO-
807 PM CDT SUN MAY 25 2008
...THE TORNADO WARNING FOR EASTERN MARIES AND NORTHEASTERN PHELPS
COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3829 9165 3817 9164 3817 9162 3816 9153
3800 9152 3795 9185 3808 9195 3830 9168
3830 9166
TIME...MOT...LOC 0107Z 247DEG 27KT 3807 9164
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 6:55 PM CDT, 50 minutes earlier.
Area forecast discussion, May 25, 6:55 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN MAY 25 2008
...UPDATE TO AVIATION...
.UPDATE...
MESOSCALE UPDATE...
AREAS OF TSRA CONTINUE TO GROW IN ADVANCE OF A MID LEVEL MCV
MOVING NORTHEASTWARD INTO SOUTHERN MISSOURI. VISIBLE SATELLITE
IMAGERY ALSO INDICATES ANOTHER BOUNDARY FROM THE LAKE OF THE
OZARKS SOUTHWESTWARD TO BOLIVAR AND ANDERSON...DUE FOR THE MOST
PART TO A MOISTURE GRADIENT. WEST OF THIS BOUNDARY...CONDITIONS
ARE MORE STABLE AND GENERALLY FREE OF CLOUD COVER. EAST OF THE
BOUNDARY...ADDITIONAL TSRA HAVE SPROUTED...WITH THE MOST INTENSE
NEAR THE LAKE OF THE OZARKS.
THE ACTIVITY FROM THE LAKE OZARK AREA SOUTHWARD THROUGH SOUTH
CENTRAL MISSOURI WILL CONTINUE FOR THE NEXT FEW HOURS. MLCAPE IN
THIS AREA REMAINS IN EXCESS OF 3000 J/KG WITH LITTLE IF ANY CAP.
DEEP LAYER SHEAR IS MARGINAL...25 TO 30 KT...BUT SUFFICIENT
ENOUGH TO KEEP TSRA ORGANIZED IN LINES/CLUSTERS. PRIMARY SEVERE
WEATHER RISK WILL BE WINDS IN EXCESS OF 60 MPH. HAIL REPORTS HAVE
BEEN SPARSE TO THIS POINT. GENERALLY SPEAKING...QUARTER SIZE HAIL
IS POSSIBLE...BUT MORE INTENSE UPDRAFTS WILL SUPPORT UP TO GOLF
BALL HAIL. MINIMAL TORNADO RISK WILL DECREASE EVEN FURTHER AFTER
SUNSET.
FLASH FLOODING REMAINS A THREAT...ESPECIALLY WITH THE CLUSTER OF
STORMS NEAR THE LAKE OF THE OZARKS. NUMEROUS CELL MERGERS HAVE
OCCURRED HERE OVER THE PAST FEW HOURS AND RAINFALL RATES CONTINUE
TO EXCEED ONE INCH PER HOUR. RISK OF FLOODING IS SLIGHTLY LESS
WITH THE LINE OF STORMS OVER SOUTH CENTRAL MISSOURI GIVEN ITS
PROGRESSIVE WEST TO EAST MOVEMENT.
AFTER SUNSET...CONVECTION WILL LINGER ALONG OUTFLOWS IN CENTRAL
MISSOURI BEFORE WANING DUE TO LOSS OF INSOLATION. CLEARING WILL BE
QUICKER TO OCCUR ACROSS SOUTH CENTRAL MISSOURI.
GUARD CANNOT BE LET DOWN TOO MUCH HEADING INTO THE OVERNIGHT
HOURS. DEEP LAYER FLOW SUGGESTS THAT THUNDERSTORM COMPLEX OVER KS
MAY SLIDE INTO THE AREA DURING THE EARLY MORNING HOURS. WILL
CONTINUE TO MONITOR RADAR/OBSERVATION TRENDS WITH THIS ACTIVITY.
GAGAN
&&
.DISCUSSION...
MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.
FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.
GCC
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...PRIMARY CONCERN FOR THE NEXT FEW HOURS
IS COMPLEXES OF THUNDERSTORMS EXITING TO THE NORTH AND EAST.
RECENT RADAR TRENDS INDICATE THAT LINGERING CONVECTION NORTH OF
THE SGF AERODROME IS WEAKENING AND MOVING AWAY. HAVE KEPT A
MENTION OF VCTS FOR THE NEXT HOUR AS A HEDGE. CONCERNS THEN SWITCH
TO POTENTIAL FOR LIGHT FOG GIVEN RECENT RAINFALL. WILL NEED TO
MONITOR OBSERVATION TRENDS HEADING INTO THE OVERNIGHT TO SEE IF
FOG DOES BEGIN TO FORM...HOWEVER THOUGHTS ARE THAT SSE FLOW OF
AROUND OR GREATER THAN 10KT SHOULD KEEP THE LOW LEVELS MIXED
ENOUGH. ANOTHER SHOT OF TSRA IS POSSIBLE BY DAYBREAK MONDAY...
REMNANTS OF CONVECTION DEVELOPING OVER WESTERN KS/OK. HAVE
INCLUDED VCTS FOR THIS POSSIBILITY...HOWEVER WILL MONITOR RADAR
TRENDS TO INCREASE THE RISK. MONDAY WILL LIKELY BE SIMILAR TO
TODAY WITH AFTERNOON AND EVENING TSRA POSSIBLE.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ070-071-077-
079>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ097-101.
&&Hazardous weather outlook, May 25, 7:06 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 706 PM CDT SUN MAY 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 706 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LARGE HAIL UP TO THE SIZE OF QUARTERS... DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH... AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE OF THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN OZARKS... GENERALLY ALONG AND EAST OF LINE FROM MACKS CREEK TO LEBANON TO GAINESVILLE. DISCUSSION: WARM...VERY MOIST AND UNSTABLE AIR REMAINS IN PLACE ACROSS THE REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST THROUGH SOUTHERN MISSOURI. INTENSE THUNDERSTORMS WILL CONTINUE IN CENTRAL MISSOURI...PARTICULARLY NEAR THE LAKE OF THE OZARKS. ANOTHER LINE OF STORMS WILL MOVE THROUGH THE EASTERN OZARKS...AFFECTING AREAS ALONG AND EAST OF A LINE FROM FORT LEONARD WOOD TO HOUSTON AND GAINESVILLE. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...BUT THE RISK FOR THIS IS LOW. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 25, 7:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG DIXON 37.99N 92.09W
05/25/2008 PULASKI MO PUBLIC
TREES AND POWERLINES DOWN IN THE CITY NEAR PEARL
STREET.
&&
HATCHLocal storm report, May 25, 7:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG SILVER DOLLAR CITY 36.67N 93.34W
05/25/2008 STONE MO AMATEUR RADIO
*** 1 INJ *** LARGE PORTION OF A TREE FELL ONTO A
TROLLEY IN SILVER DOLLAR CITY AMUSEMENT PARK CAUSING AN
ABRUPT STOP. ONE INJURY RESULTED FROM THE SUDDEN STOP OF
THE TROLLEY.
&&
CORRECTED INJURIES...REMARKS
AFLocal storm report, May 25, 7:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 W DIXON 37.99N 92.17W
05/25/2008 PULASKI MO PUBLIC
SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES NEAR THE
INTERSECTION OF HIGHWAY N AND HANCOCK.
&&
DCRAMERLocal storm report, May 25, 7:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 1 N DIXON 38.01N 92.09W
05/25/2008 PULASKI MO EMERGENCY MNGR
NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS BETWEEN
HIGHWAYS MM AND W.
&&
AFLocal storm report, May 25, 7:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST HOUSTON 37.33N 91.96W
05/25/2008 E60 MPH TEXAS MO AMATEUR RADIO
ESTIMATED 50 TO 60 MPH WINDS REPORTED.
&&
AFLocal storm report, May 25, 7:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BRUSHYKNOB 36.96N 92.49W
05/25/2008 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY 76 JUST EAST OF BRUSHYKNOB.
&&
AFThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 68 min |
| May 25, 7:10 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 68 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 48 min |
| May 25, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 34 min |
| May 25, 11:55 PM CDT | Areal Flood Warning | SGF | Camden, Miller | 7 hr |
| May 26, 12:55 AM CDT | Areal Flood Warning | SGF | Pulaski | 6 hr |
| May 26, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 34 min |
| May 26, 8:01 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 39 min |
| May 26, 4:35 PM CDT | Flash Flood Warning | SGF | Newton | 2 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 38 min |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.